Accurate statistical analysis of a single interference in random networks with uniformly distributed nodes

Vahid Naghshin, Amir Masoud Rabiei, Norman C. Beaulieu, Behrouz Maham

Research output: Contribution to journalArticle

17 Citations (Scopus)

Abstract

Wireless networks with a finite number of nodes uniformly distributed in a finite region are considered. A closed-form expression for the distribution of the power of a single interferer incident on a receiving node in the network is derived. The node is assumed to be placed at an arbitrary location in the network in contrast to most of the existing literature in which this node is located at the center of the region. The analysis is conducted for two packet traffic patterns, namely, slotted-synchronous and slotted-asynchronous patterns. It is observed that the distribution is independent of the location of the receiving node. Tight upper and lower bounds for the distribution of the interference power are derived.

Original languageEnglish
Article number6679194
Pages (from-to)197-200
Number of pages4
JournalIEEE Communications Letters
Volume18
Issue number2
DOIs
Publication statusPublished - Feb 1 2014

Keywords

  • Multipath fading
  • multiuser interference
  • random networks
  • uniform node distribution

ASJC Scopus subject areas

  • Modelling and Simulation
  • Computer Science Applications
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Accurate statistical analysis of a single interference in random networks with uniformly distributed nodes'. Together they form a unique fingerprint.

  • Cite this